# SDR RU3A201806296027

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Aircraft time: 11,175 hours, 5,378 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Right Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR BRAKE CAUGHT FIRE.
